# SDR HALA2011070200303

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 74,083 hours, 31,943 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STATUS EICAS WARNING ON DESCENT. "R ENG OH LP 2".  REPLACED DAMAGED RT ENGINE OVERHEAT LOOP DETECTOR AND OPS CHECK OK IAW MM 26-11-02.
